12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

93%

93% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > Biquasitriangular operators have strongly irred...
View graph of relations

« Back

Biquasitriangular operators have strongly irreducible perturbations.

Research output: Contribution to journalJournal article

Published

Journal publication date09/2000
JournalThe Quarterly Journal of Mathematics
Journal number3
Volume51
Number of pages17
Pages353-369
Original languageEnglish

Abstract

We prove that if T is a biquasitriangular operator on a Hilbert space H with connected spectrum then T may be approximated by a strongly irreducible operator S with S _ T compact and small.